Review: could Pradaxa cause Nausea?
Summary: Nausea is found among people who take Pradaxa, especially for people who are female, 60+ old, have been taking the drug for < 1 month, also take medication Aspirin, and have Atrial fibrillation/flutter.
We study 27,031 people who have side effects while taking Pradaxa from FDA and social media. Among them, 848 have Nausea. Find out below who they are, when they have Nausea and more.
You are not alone: join a mobile support group for people who take Pradaxa and have Nausea >>>
Pradaxa has active ingredients of dabigatran etexilate mesylate. It is often used in atrial fibrillation/flutter. (latest outcomes from 27,261 Pradaxa users)
Nausea has been reported by people with type 2 diabetes, quit smoking, depression, high blood pressure, pain. (latest reports from 264,665 Nausea patients)
On Jan, 27, 2015: 27,031 people reported to have side effects when taking Pradaxa. Among them, 848 people (3.14%) have Nausea.
Time on Pradaxa when people have Nausea * :
|< 1 month||1 - 6 months||6 - 12 months||1 - 2 years||2 - 5 years||5 - 10 years||10+ years |
Gender of people who have Nausea when taking Pradaxa * :
Age of people who have Nausea when taking Pradaxa * :
Severity of Nausea when taking Pradaxa ** :
|least||moderate||severe||most severe |
How people recovered from Nausea ** :
|while on the drug||after off the drug||not yet |
Top conditions involved for these people * :
- Atrial fibrillation (723 people, 85.26%)
- Hypertension (279 people, 32.90%)
- Blood cholesterol increased (153 people, 18.04%)
- Gastrooesophageal reflux disease (80 people, 9.43%)
- Cardiac disorder (70 people, 8.25%)
Top co-used drugs for these people * :
- Aspirin (124 people, 14.62%)
- Digoxin (106 people, 12.50%)
- Lasix (92 people, 10.85%)
- Simvastatin (79 people, 9.32%)
- Lisinopril (70 people, 8.25%)
* Approximation only. Some reports may have incomplete information.
** Reports from social media are used.
How to use the study: print a copy of the study and bring it to your health teams to ensure drug risks and benefits are fully discussed and understood.
Do you have Nausea while taking Pradaxa?
You are not alone! Join a mobile support group:
- support group for people who take Pradaxa and have Nausea
- support group for people who take Pradaxa
- support group for people who have Nausea
Drugs in real world that are associated with:
Could your condition cause:
Can you answer these questions (Ask a question):
- Is valerian safe to take with the rx drugs below?
As a man in his late seventies I have sleep interruption issues, including length of sleep (only 4-6hrs.) as well as quality of that sleep. Having been apprised of the dangers of OTC as well as Rx meds increasing risk of dementia, I am researching natural supplement alternatives such as low dose, sublingual Melatonin, Valerian and Chamomile tea. QUESTION: Danger of Contraindication with above Rx drugs.
- Can urinary retention cause severe dizziness and lightheartedness?
I had a kidney infection for 1.5 months diagnosed in August this year it took 2 lots of antibiotics to kick it but now I am left with SEVERE urinary retention I had a cystoscopy which only lasted for 24 hours it was done when I was awake so I think that it wasn't very affective by the next morning I was again in agony with lower back pain and pain around my kidneys. I had to swap consultants I am seeing my new one tomorrow but now I am suffering with severe urinary retention I pass urine 1-2 times a day I try to go if my bladder feels full I can be sat on my toilet for 20 mins and its just a few drops so I get bad lower stomach pain too from the pressure as I cannot go properly. My consultant gave me Cefalexin but my GP was very wary giving it to me as I am only 24 years old and they don't usually give it to women.
Does urinary retention cause bad dizziness and how can I help the symptoms because the back and kidney pain along with the lower stomach pain keeps me up for most of the night I am getting about 4-5 hours sleep I work as a nanny so I am constantly feeling exhausted
- Do you have severe headache with cordarone?
The left side of my head and eye have head-splitting pain. Nausea from the headche. Left jaw toothache. Left shoulder houlder feels like it has a toothache.These are very mild, but the headache is severe. Supradol and/or Valium help
- Why 10 mg daily after b/f gives nauseating restlessness by afternoon.
Had Angioplasty consisting of one drug eluting stent of 25 MM in Diagonal and Ballooning of OM nine(9) months ago.
- Does pradaxa cause joint pain?
joint pain--shoulders,forearms ,wrists,fingers----since heart valve operation last August pain at night in the afore mentioned joints. have been to;\ld heart drugs--blood thinners can cause this discomfort.Is this true??
More questions for: Pradaxa, Nausea
You may be interested at these reviews (Write a review):
- Garcinia and high blood pressure
I am taking a weight loss pill last couple of days. Last two days after I ate cheese, I had headache and high blood pressure,nausea. Yesterday whole day I had stomach upset, pain, nausea. I am not going to take ot anymore.
- Palpitations when eating raw garlic
After symptoms of a cold, I've been drinking the famous "garlic honey lemon" mixture to try to get rid of the cold and it actually worked pretty well.
The first morning it didn't feel very nice to drink but I was ok.
From day 2, I started to feel heartburn and heart palpitations, with a sort of headache as soon as I drank the mixture. Symptoms then disappear within a couple of minutes and I was fine for the rest of the day.
This has been getting worse every morning, until this morning (day 5) where I had to kneel down and focus on breathing.
I can't drink it anymore, my chest hurts and it gets quite scary.
I usually don't eat a lot of garlic anyway, I don't really like it. I'm assuming it's the garlic creating the reaction, as lemon and honey are part of my daily diet.
- Diagnosed with postural orthostatic tachycardia syndrome after mirena
After getting the Mirena put in, I got really sick. I went home and got super dizzy, nauseous, and tired. I felt so sick and could barely function. I called the doctors office and they said it couldn't be from the Mirena. She said that I must have the flu. Well, I kept it in for a little while longer. I then started losing my hair. I went back into my doctors office because they thought I was experiencing the symptoms for the Mirena going through my uterine wall. The ultra sound was fine. She reassured me that the Mirena could not be the cause of my complications. So, a week a later I went to another doctor to have the Mirena taken out.
Never quite felt like myself and a year later I got diagnosedI with Postural Orthostatic Tachycardia Syndrome, after a tilt table test was performed. It's weird to me that my symptoms started almost immediately after the Mirena was put in.
- Atrial fib and ibs, is there a connection?
I felt wonderful, after a good night sleep and a nice breakfast. Took my heart medicine. Took off for an hour shopping and the A-Fib began with a vengeance and lasted five hours.
During the time, interestingly, I had continuous IBS. If I had not used butter (an IBS trigger) on my toast that morning, would have had an episode at all? I wonder if there isn't a connection, one that I might be able to control to some extent. This is worth trying!
- Prednisone side effects (1 response)
Took this for 6 days, tapering at the end to treat a rash caused by a spider bite. The heartburn started on day 1 but the other symptoms didn't begin until day 4. None we're severe but they weren't fun either. The blurred vision was worst.
More reviews for: Pradaxa, Nausea
Comments from related studies:
From this study (2 years ago):
Hospitalized in afib. Cardiac doctors are pointing to enlarged thyroid as problem; endocrinologist is not as sure. Medicines are all new except for lipitor.
From this study (3 years ago):
I don't know if it's the Pradaxa or my Meniere's causing the nausea--however, prior to having ear surgery, I didn't have nausea but mildly on occasion. Since ear surgery and since being put on Pradaxa for A-fib, about 9 weeks ago, the nausea is daily and mild to moderate--on occasion severe. Hard to say if it's the Pradaxa or the inner ear problem or both.
NOTE: The study is based on active ingredients and brand name. Other drugs that have the same active ingredients (e.g. generic drugs) are NOT considered.
WARNING: Please DO NOT STOP MEDICATIONS without first consulting a physician since doing so could be hazardous to your health.
DISCLAIMER: All material available on eHealthMe.com is for informational purposes only, and is not a substitute for medical advice, diagnosis, or treatment provided by a qualified healthcare provider. All information is observation-only, and has not been supported by scientific studies or clinical trials unless otherwise stated. Different individuals may respond to medication in different ways. Every effort has been made to ensure that all information is accurate, up-to-date, and complete, but no guarantee is made to that effect. The use of the eHealthMe site and its content is at your own risk.
You may report adverse side effects to the FDA at http://www.fda.gov/medwatch/ or 1-800-FDA-1088 (1-800-332-1088).
If you use this eHealthMe study on publication, please acknowledge it with a citation: study title, URL, accessed date.